Medications and Hair Changes
View Single Post
View Public Profile
Send a private message to kria
Find More Posts by kria
Join Date: Jan 2008
Friday, January 18, 2008 at 06:27AM
I have also had hair changes, from thick bouncy ringlets to a thin frizzies. I think it was due to either the birth control pill or Trenoitin, an acne med, or a combination of the two. I went off the pill about six months ago and only use the Trenoitin sparingly now when needed. I agree, there are no answers or warnings about this, and doctors are dismissive. As kendyll said, I would really like to know if the hormones will go back to normal eventually and if my hair is permanently damaged. I started using a no sulfate or parabens shampoo which seemed to help, but then made the mistake of using a semi-permanent color which made the ends break off.
Thanks for posting this thread and I hope more curls are in your future.